# SDR LR7A2014121600505

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 8,454 hours, 5,475 cycles
- Engine: Allsn 501D22A
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plenum
- Part number: 36112231
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, UNDER JOB CARD HB5701, FOUND NR4 ENGINE'S LOWER AFT NACELLE PLENUM HAD CRACKED ON THE INBD SIDE; FS536, PPWL0 TO PPWL-6, PPBL8.4L TO PPBL12.5L.  REPAIRED IAW MEA 382-54-14-042.
